Last reply 5 months ago
Anyone been in the same boat?

Hi everyone,
I have had 29 Tysabri infusions & have become positive for JC virus, my titre level is high and I am going to start Gilenya on 11th June.
It has been just over 6 weeks since my last infusion & I am suffering big time, fatigue is at a new level now and it’s hard to do anything, (having a shower, drying my hair, washing up etc) and I’m dizzy, feeling sick etc. I wanted to see if anyone else has had this after stopping Tysabri? I don’t know whether I should tell my nurse or just ride this out.
Thanks
Rosie x

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
5 months ago

@rose93 , yes, do contact your MS Nurse to update them.

Tysabri rebound is a known problem during the Tysabri washout. So, be very gentle with yourself through this period.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.